# SDR DALA2016100307025

- Difficulty date: September 30, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 79,928 hours, 35,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 ON WALKAROUND FOUND FWD LAV SERVICE PAN BENT WITH CORROSION UNDER ON SKIN.   RMVD LAV PAN (FWD LAV). FOUND ONLY SURFACE CORROSION. BEGAN REMOVING CORROSION.
